American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] A. Cabot and L. Thibault. Sequential formulae for the normal cone to sublevel sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[3] Andrew Bakan, Frank Deutsch and Wu Li. Strong CHIP, normality, and linear regularity of convex sets. Trans. Amer. Math. Soc. 357 (2005) 3831-3863. MR 2159690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerald Beer. Infima of convex functions . Trans. Amer. Math. Soc. 315 (1989) 849-859. MR 953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. Borwein and D. Preiss. A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions . Trans. Amer. Math. Soc. 303 (1987) 517-527. MR 902782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hédy Attouch and Roger J.-B. Wets. Isometries for the Legendre-Fenchel transform . Trans. Amer. Math. Soc. 296 (1986) 33-60. MR 837797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jonathan E. Spingarn. Submonotone subdifferentials of Lipschitz functions . Trans. Amer. Math. Soc. 264 (1981) 77-89. MR 597868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. McLinden. Symmetrized separable convex programming . Trans. Amer. Math. Soc. 247 (1979) 1-44. MR 517685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. McLinden. Symmetric duality for structured convex programs . Trans. Amer. Math. Soc. 245 (1978) 147-181. MR 511404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. McLinden. Dual operations on saddle functions . Trans. Amer. Math. Soc. 179 (1973) 363-381. MR 0316097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1